# SDR CA190412004

- Difficulty date: October 24, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Screw
- Condition: Broken
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 83965
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN 2018, REPAIR SHOP HAS IDENTIFIED THREE (3) CASES OF BROKEN BULL GEAR SCREW FROM CRJ PLATFORM ON THE LATEST HSTA BULL-GEAR ASSEMBLY CONFIGURATION. FOLLOWING THESE FINDINGS,  HAS ISSUED A DISCLOSURE LETTER  SAE/2018/017-FT  IN NOV 2018. IN APRIL 2019, ANOTHER UNIT WAS DISCOVERED WITH A BROKEN BULL GEAR SCREW. >> CAW PROJECT RJ-CA-27-0089 WAS ASSIGNED FOR THIS SDR << ++X++ (TCH) (TC# 20190412004)
